# SDR FDEA200909223353

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Part number: 111N520710
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CORD AT BL-0;900 -1080 HAS AN EXISTING FASTENER BREAKING OUT ON EDGE OF CHORD AT STA 925.  IF THIS HOLE IS PICKED-UP IN THE NEW CHORD PN 111N5207-10  WE WILL DUPLICATE THE PROBLEM.  AT STA 925, BL-0 , EA 757-5345-16-F2226, WAS COMPLIED WITH AND ACCOMPLISHED,   DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350451CZ2R04 AND MAE  EA 757-5345-16-F2226, REV - DATED AUG 03, 2009. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.    (MAJOR ALTERATION)
